# SDR COMA9860354

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 32725706
- Condition: Broken
- Location: Lt Eng Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK TASK 002-71-430-104, LEFT HAND THRUST REVERSER BALLSCREW ACTUATOR, 7 O'CLOCK POSITON, FORK END BROKEN.  REPLACED ACTUATOR.
